Alert archive / Florida / Small Craft Advisories in 2016

Small Craft Advisory 25, NWS Miami, FL

June 19, 2016

NWS Miami, FL issued this small craft advisory at Jun 19, 2016, 3:19 AM EDT. It took effect at Jun 19, 2016, 2:00 PM EDT. It was in force for 38 hr.

The area

The counties it named.

The facts

Issued
Jun 19, 2016, 3:19 AM EDT (07:19 UTC)
In effect from
Jun 19, 2016, 2:00 PM EDT
Expired
Jun 21, 2016, 3:32 AM EDT
In force
38 hr
Issued by
NWS Miami, FL

The text

As transmitted.

898 
WHUS72 KMFL 190719
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
319 AM EDT SUN JUN 19 2016


AMZ650-651-670-671-200000-
/O.NEW.KMFL.SC.Y.0025.160619T1800Z-160621T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
319 AM EDT SUN JUN 19 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM
EDT MONDAY. 

* WINDS...THE WIND WILL INCREASE THROUGH THE DAY OUT OF THE
  NORTHEAST TO 15 TO 20 KTS BY THIS AFTERNOON. IT WILL INITIALLY
  AFFECT PALM BEACH COUNTY, BUT WILL CONTINUE TO INCREASE FURTHER
  SOUTH THROUGH THE AFTERNOON AND EVENING HOURS. 

* WAVES/SEAS...SEAS WILL BUILD THROUGH THE DAY, REACHING 7 TO 9
  FEET BY THE LATE AFTERNOON, AND WILL CONTINUE TO INTO MONDAY
  EVENING, BEFORE BEGINNING TO SUBSIDE. THE HIGHEST SEAS WILL BE
  FOUND WITHIN THE GULF STREAM, BUT MAY ALSO OCCUR WELL AWAY FROM
  THE CURRENT AS WELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
6 follow-up statements
767 
WHUS72 KMFL 191413
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1013 AM EDT SUN JUN 19 2016

DEFAULT OVERVIEW SECTION
AMZ650-651-670-671-200000-
/O.CON.KMFL.SC.Y.0025.160619T1800Z-160621T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
1013 AM EDT SUN JUN 19 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 8 PM EDT MONDAY...

* WINDS...THE WIND WILL INCREASE THROUGH THE DAY OUT OF THE 
  NORTHEAST TO 15 TO 20 KTS BY THIS AFTERNOON. IT WILL INITIALLY 
  AFFECT PALM BEACH COUNTY... BUT WILL CONTINUE TO INCREASE 
  FURTHER SOUTH THROUGH THE AFTERNOON AND EVENING HOURS. 

* WAVES/SEAS...SEAS WILL BUILD THROUGH THE DAY... REACHING 7 TO 
  9 FEET BY THE LATE AFTERNOON... AND WILL CONTINUE TO INTO 
  MONDAY EVENING... BEFORE BEGINNING TO SUBSIDE. THE HIGHEST 
  SEAS WILL BE FOUND WITHIN THE GULF STREAM... BUT MAY ALSO 
  OCCUR WELL AWAY FROM THE CURRENT AS WELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
657 
WHUS72 KMFL 192011
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
411 PM EDT SUN JUN 19 2016

AMZ650-651-670-671-200415-
/O.EXT.KMFL.SC.Y.0025.000000T0000Z-160621T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
411 PM EDT SUN JUN 19 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT TUESDAY...

* WINDS...THE WIND WILL CONTINUE TO INCREASE OF THE NORTHEAST TO
  15 TO 20 KTS WITH GUSTS TO AROUND 30 KTS BY THIS EVENING. IT IS
  INITIALLY AFFECTING THE PALM BEACH COUNTY COASTAL WATERS...BUT
  WILL CONTINUE TO INCREASE FURTHER SOUTH TONIGHT.

* WAVES/SEAS...SEAS WILL CONTINUE TO RISE...REACHING 7 TO 9 FEET
  TONIGHT..AND CONTINUE THROUGH MONDAY EVENING. THE HIGHEST SEAS
  WILL BE FOUND WITHIN THE GULF STREAM...BUT MAY ALSO OCCUR WELL
  AWAY FROM THE CURRENT AS WELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
259 
WHUS72 KMFL 200151
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
951 PM EDT SUN JUN 19 2016

DEFAULT OVERVIEW SECTION
AMZ650-651-670-671-201000-
/O.CON.KMFL.SC.Y.0025.000000T0000Z-160621T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
951 PM EDT SUN JUN 19 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
TUESDAY...

* WINDS...NORTHEAST TO 15 TO 20 KTS WITH GUSTS TO AROUND 30 KTS.

* WAVES/SEAS...7 TO 9 FEET, HIGHEST WITHIN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
561 
WHUS72 KMFL 200758
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
358 AM EDT MON JUN 20 2016

AMZ650-651-670-671-202030-
/O.CON.KMFL.SC.Y.0025.000000T0000Z-160621T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
358 AM EDT MON JUN 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
TUESDAY...

* WINDS...NORTHEAST TO 15 TO 20 KTS WITH GUSTS TO AROUND 25 KTS.

* WAVES/SEAS...7 TO 9 FEET... HIGHEST WITHIN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
524 
WHUS72 KMFL 201956
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
356 PM EDT MON JUN 20 2016

DEFAULT OVERVIEW SECTION
AMZ650-651-670-671-211200-
/O.CON.KMFL.SC.Y.0025.000000T0000Z-160621T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
356 PM EDT MON JUN 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
TUESDAY...

* WINDS...NORTHEAST TO 15 TO 20 KTS.

* WAVES/SEAS...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
185 
WHUS72 KMFL 210732
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
332 AM EDT TUE JUN 21 2016

AMZ650-651-670-671-210845-
/O.CAN.KMFL.SC.Y.0025.000000T0000Z-160621T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
332 AM EDT TUE JUN 21 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

FORECAST WAVE HEIGHTS ARE EXPECTED TO BE BELOW ADVISORY CRITERIA
OF 7 FEET. HOWEVER, A SMALL CRAFT EXERCISE CAUTION WILL BE IN
PLACE TODAY FOR CONTINUED HIGH SEAS WITH WAVE HEIGHTS OF 4 TO 6
FEET AND NORTHEASTERLY WINDS OF 15 TO 20 KNOTS.

$$


HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Jun 19, 1:43 AM EDT, 1 hour 36 minutes earlier.

Area forecast discussion, Jun 19, 1:43 AM EDT, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Miami FL
143 AM EDT SUN JUN 19 2016

.AVIATION...
An area of low pressure, centered to the east, will keep both a
northeasterly wind across South Florida, as well as periods of
showers and thunderstorms. Given uncertainty in the timing and
coverage, have opted to once again go with SHRA as the
predominate, and a PROB30 for TSRA. Any thunderstorms that do
develop may produce heavy rain, reducing vsby, and strong, gusty
wind. The heavy rain may bring brief IFR to any of the TAF sites,
mainly in the afternoon and evening hours. Otherwise, VFR
conditions are forecast.

&&

.PREV DISCUSSION... /issued 850 PM EDT SAT JUN 18 2016/

UPDATE...
Thunderstorms continue to move across most metro areas of Palm
Beach and Broward counties during the late evening hours. A few
storms may still develop over Miami Dade county, or some of the
larger aforementioned storms over Palm Beach and Broward counties
may drift southward and affect the Miami metro area. The drier air
mass from this afternoon across the area is now being modified by
low level moisture intrusion from the north as a surface boundary
drifts closer to South Florida. The overall flow remains from the
west or northwest at times, which is also pushing convection
north of the Lake Okeechobee area into our CWA.

Primary threats with any thunderstorm that may form will continue
to be frequent lightning, gusty winds of of 40 mph or stronger,
locally heavy rain, and possible small hail.

Expect showers and thunderstorms to continue through the rest of
the evening hours, then gradually clearing out overnight. Another
round of afternoon and evening thunderstorms is expected on
Sunday.

PREV DISCUSSION... /issued 341 PM EDT SAT JUN 18 2016/

DISCUSSION...
Short Term (through Sunday)...surface analysis and observation
data show a frontal boundary slowly migrating south and into the
northern portions of the CWA. Meanwhile, 12Z MFL sounding data
depicts an unstable atmosphere, with a general thermodynamic
profile still favorable for localized strong microbursts. Lower
freezing levels may also allow for a few cells to produce small
hail this afternoon and into the early evening hours.

SPC has placed a marginal risk for severe thunderstorms across
much of the eastern half of South Florida, favoring the northern
half of the CWA areas and around Lake Okeechobee. However, since
daytime heating has not been interrupted by afternoon convection
yet, there is plenty of boundary layer instability, and a general
thermodynamic profile to support thunderstorm activity through the
evening hours. Low level moisture is a little less than previous
days, probably due to the influence of a layer of Saharan Air
moving across the region. But overall moisture content should be
enough to support showers and thunderstorms.

Primary threats from thunderstorms will continue to be frequent
lightning, gusty winds of of 40 mph or stronger, locally heavy
rain, and possible small hail.

Model guidance show a ridge axis stretching south of the region,
and helping in keeping a generally southwest flow across South
Florida through Sunday. The overall synoptic scenario will keep
hampering the formation and westward progress of the east coast
sea breeze this afternoon and again on Sunday, and will keep
convection focused over the interior and the Atlantic metro
areas. Rip current risk will be moderate for Gulf coast beaches
and low for Atlantic beaches.

Lows tonight will range from the mid to upper 70s, and afternoon
max temps on Sunday will be around 90 for most areas. Also,
expect another round of heat index values climbing into the low
100s Sunday afternoon.

Long Term (Monday through Friday)...the risk for rip currents
will increase to at least moderate over the Atlantic beaches by
early Monday, and probably reaching the high level by late Monday
and Tuesday, as northeasterly winds increase coupled with the
arrival of a northerly swell. This is due to the development of a
surface low tracking up the eastern seaboard.

By mid week, the Bermuda High ridge axis will drift northward and
shift winds across the area to the southeast and south. This wind
regime should allow for showers and thunderstorms to increase,
especially Wednesday and Thursday.

MARINE...
Scattered thunderstorms are still possible through this evening,
especially over Lake Okeechobee and the Atlantic waters. Later
tonight, showers and thunderstorms may continue over the Atlantic
and Gulf waters. Winds will become north to northeasterly Sunday
behind a frontal passage at 10 to 15 knots, with 15 to 20 knots
possible for the Atlantic waters in the Gulf Stream. With these
winds, wave heights will build up to 5 to 9 feet, and occasionally
higher, and will likely require Small Craft Advisories by Sunday
afternoon and continuing into early next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  88  76  86  74 /  50  30  30  10
Fort Lauderdale  88  77  86  76 /  60  30  30  10
Miami            89  76  86  77 /  60  30  40  10
Naples           92  73  90  71 /  50  10  20  10

&&

.MFL Watches/Warnings/Advisories...
FL...None.
AM...None.
GM...None.
&&

SHORT TERM...
LONG TERM....
AVIATION...
Hazardous weather outlook, Jun 18, 3:36 PM EDT, 11 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
336 PM EDT SAT JUN 18 2016

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
190745-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI-
DADE-FAR SOUTH MIAMI-DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
336 PM EDT SAT JUN 18 2016

...A FEW STRONG STORMS POSSIBLE OVER EASTERN AREAS...
...MODERATE RISK FOR RIP CURRENTS COLLIER COUNTY BEACHES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS: THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON, MAINLY
AWAY FROM THE GULF COAST. THE MOST LIKELY AREA FOR THUNDERSTORMS
IS PALM BEACH COUNTY AND AROUND LAKE OKEECHOBEE. THE PRIMARY
HAZARDS WILL BE CLOUD-TO-GROUND LIGHTNING, BUT ISOLATED
THUNDERSTORMS MAY BE STRONG WITH VERY GUSTY WINDS.

TORNADOES: WATERSPOUTS ARE POSSIBLE ON LAKE OKEECHOBEE AND
ATLANTIC WATERS.

WIND: ISOLATED STRONG THUNDERSTORMS WILL PRODUCE WIND GUSTS OF 45
TO 55 MPH. A SEVERE THUNDERSTORM WITH WINDS IN EXCESS OF 60 MPH
CANT BE RULED OUT.

HAIL: STRONGEST THUNDERSTORMS CAN PRODUCE HAIL UP TO DIME SIZE.

RIP CURRENTS: THERE IS A MODERATE RISK FOR RIP CURRENTS ON GULF
BEACHES.

TEMPERATURES: HEAT INDICES IN EXCESS OF 100 DEGREES ARE EXPECTED,
MAINLY OVER THE EVERGLADES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS, SOME STRONG WITH GUSTY WINDS, ARE LIKELY SUNDAY,
ESPECIALLY DURING THE AFTERNOON AND EARLY EVENING. THERE IS A
SLIGHT CHANCE FOR THUNDERSTORMS MONDAY, WITH INCREASING CHANCES
THROUGH THE WEEK. CLOUD-TO-GROUND LIGHTNING WILL BE THE PRIMARY
THREAT.

AN ENHANCED RIP CURRENT RISK IS LIKELY ON ATLANTIC BEACHES LATE
SUNDAY INTO TUESDAY.

HAZARDOUS SEAS FOR SMALL CRAFT OPERATORS ARE LIKELY TO DEVELOP
OVER ATLANTIC WATERS LATE SUNDAY INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Local storm report, Jun 18, 9:26 PM EDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MIAMI FL
926 PM EDT SAT JUN 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     MARINE TSTM WIND 1 WSW DEERFIELD BEACH   26.30N  80.12W
06/18/2016  M40 MPH          BROWARD            FL   MESONET

            A THUNDERSTORM PRODUCED A WIND GUST OF 40 MPH AT
            DEERFIELD BEACH FIRE AND RESCUE

0604 PM     TSTM WND GST     1 ESE CORAL GABLES      25.73N  80.26W
06/18/2016  M55 MPH          MIAMI-DADE         FL   MESONET

            A THUNDERSTORM PRODUCED A WIND GUST OF 55 MPH AT THE
            CITY OF MIAMI FIRE AND RESCUE FIRE COLLEGE

0606 PM     TSTM WND DMG     2 SW WEST MIAMI         25.73N  80.33W
06/18/2016                   MIAMI-DADE         FL   PUBLIC

            POWER LINES HAVE BEEN KNOCKED DOWN AT SW 84TH AVE AND
            BIRD RD.

0610 PM     MARINE TSTM WIND 4 WNW KEY BISCAYNE      25.71N  80.21W
06/18/2016  M49 MPH          AMZ630             FL   BUOY

            A THUNDERSTORM WIND GUST TO 43 KTS...49 MPH WAS
            MEASURED.

0611 PM     TSTM WND GST     1 WNW LITTLE HAVANA     25.78N  80.23W
06/18/2016  M66 MPH          MIAMI-DADE         FL   MESONET

            A THUNDERSTORM PRODUCED A WIND GUST OF 66 MPH AT
            MARLINS PARK. THIS WAS MEASURED AT 100 FEET ABOVE THE
            SURFACE.

0613 PM     TSTM WND GST     1 S VIRGINIA KEY        25.73N  80.16W
06/18/2016  M65 MPH          MIAMI-DADE         FL   MESONET

            A THUNDERSTORM PRODUCED A WIND GUST OF 65 MPH AT
            VIRGINIA KEY.

0613 PM     MARINE TSTM WIND 1 S VIRGINIA KEY        25.73N  80.16W
06/18/2016  M64 MPH          MIAMI-DADE         FL   MESONET

            A THUNDERSTORM WIND GUST TO 56 KTS...65 MPH WAS
            MEASURED.

0620 PM     MARINE TSTM WIND 2 S VIRGINIA KEY        25.73N  80.17W
06/18/2016  M49 MPH          AMZ630             FL   MESONET

            A THUNDERSTORM WIND GUST TO 43 KTS...49 MPH WAS
            MEASURED.

0623 PM     MARINE TSTM WIND 3 ESE FISHER ISLAND     25.75N  80.10W
06/18/2016  M56 MPH          AMZ651             FL   MESONET

            A THUNDERSTORM WIND GUST TO 49 KTS...56 MPH WAS
            MEASURED.

0626 PM     MARINE TSTM WIND 3 SW KEY BISCAYNE       25.66N  80.19W
06/18/2016  M55 MPH          AMZ630             FL   MESONET

            A THUNDERSTORM WIND GUST TO 48 KTS...55 MPH WAS
            MEASURED.

&&

EVENT NUMBER MFL1600403 MFL1600402 MFL1600405 MFL1600409 MFL1600404
MFL1600406 MFL1600411 MFL1600407 MFL1600410 MFL1600408

CWC
Local storm report, Jun 19, 12:58 AM EDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1258 AM EDT SUN JUN 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     TSTM WND DMG     2 NW SOUTH MIAMI        25.73N  80.33W
06/18/2016                   MIAMI-DADE         FL   NWS EMPLOYEE

            FENCE BLOWN DOWN... NEAR INTERSECTION OF SW 43RD ST AND
            SW 82ND ST

&&

EVENT NUMBER MFL1600412

SI

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 8:00 PM EDTSpecial Weather StatementMFLBroward45 min
Jun 18, 8:14 PM EDTSpecial Weather StatementMFLPalm Beach31 min
Jun 18, 8:27 PM EDTSpecial Marine WarningMFL48 min
Jun 18, 8:28 PM EDTSpecial Marine WarningMFL62 min
Jun 18, 8:38 PM EDTAreal Flood AdvisoryMFLMiami-Dade2 hr
Jun 18, 8:55 PM EDTSpecial Weather StatementMFLBroward50 min
Jun 18, 9:18 PM EDTSpecial Weather StatementMFLBroward27 min
Jun 18, 9:34 PM EDTSpecial Marine WarningMFL56 min
Jun 19, 1:42 PM EDTSpecial Weather StatementMFLPalm Beach33 min
Jun 19, 3:56 PM EDTRip Current StatementMFLBroward, Miami-Dade, Palm Beach59 hr

Nearby

Small Craft Advisories in Florida, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.